Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    2
  • views
    6792

Day 46: depressed

LetsGetIt

277 views

in my previous entry i said that i didnt have any more pills and it took 7 days for me to get some more.. Now im on two 40mg pills a day, so 80 mg a day.

THIS ENTRY IS JUST ME RANTING

any ways i went to prom and i was really depressed i guess, and lately ive just been really depressed.. i read the inside of the Claravis blister pack and it seems like i have all the mental problems haha.. except for suicidal thoughts and crying spells.

i feel sad, ive lost interest in some of the things i like to do (my xbox is dusty). im always tired and i try to go to bed early but i always end up staying up late for no reason. im irritable and im sometimes not hungry at all. i have trouble concentrating and i feel like i have no energy.. etc...

But, maybe all of this could just be connected to my social/personal life and school. (everything is just kinda building up)

Skin wise ive always tanned in the sun and never burned. I havent burned yet but my face is alot "lighter" than the rest of my body.

I havent had any breakouts but i still have alot of red marks. also its a painn to shave cause there is so much dead skin cells and stuff on my face...

I do my best on drinking lots of water, so at school im always having to pee. also any kind of chapstick does NOT work, for me atleast. I have found that vasaline (petroleum jelly) is the cure for the dry lips if i stop applying it for a day or even less my lips chap like no other. i have a little tube that i use and right now my lips are just fine.

Also my eyes are dry, especially when im wearing my contacts ( i wear hard contacts)

So basically i dont really have any new acne just dry (no fun to touch) skin.

And im depressed.

3 more AP tests to go, one on tuesday and two on thursday. i took the calc one last week, the FRQS killed me, but hopefully i atleast got a 3.

P.S.

After i get done with my ap tests, my ap classes im taking will be a breeze and i will only have physics to worry about. Once i start getting more sleep and just getting my sh*t together i need to get a girl, stop smoking so much bud, and just be a mensch.

one thing that gets me really down is thinking about, what if i started taking the accutane in september or earlier in the year. I COULD BE CLEAR AND HAPPY RIGHT NOW. but no the soonest i can be done is mid july... :):|:dance::)



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×